# SDR GUUA03300801

- Difficulty date: March 30, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 25,119 hours, 29,699 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 404EN16
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9164, DURING APPROACH, LANDING GEAR INDICATED DOWN AND LOCKED (3) GREEN.  HOWEVER, FLAPS WOULD NOT EXTEND BEYOND 17 DEGREES WITHOUT GEAR WARNING HORN SOUNDING.  UPON LANDING THE GEAR HANDLE LIGHT ILLUMINATED. GEAR HANDLE LIGHTS AND GEAR HORN WILL NOT EXTINGUISH OR SILENCE.  REPLACED RT MLG DOWNLOCK SWITCH.
